Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbate cause acne ?

hiii,my friend does masturbation 1-2 times a day.and his face is full of acne does masturbation really cause this if no than please tell how does he can remove acme and by the way i am from jodhpur
Mon, 18 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
Dermatologist 's  Response
hi
acne occur due to hormonal problem
which is common in young age ,so acne is common in this age.
masturbation is normal human drive just as drinking and eating.
it does not affect acne
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome To HealthcareMagic forum,

Masturbation is a normal phenomenon of the body.At times one feels guilty about it relates it with other things as acne and weight loss.It has no relations with all this.
Acne is due to the presence of hormones in the body (that too normal level).These hormones stimulate your oil glands present in the skin, because of which your face becomes oily .The pores eventually gets blocked which leads to bacterial invasion over these oil glands.This ultimately leads to acne.
So,the most important thing to remember is to always wash you face with a anti acne face wash or soap,avoid use of any oily stuff or moisturizer on face ,drink plenty of water,take good sleep in night and eat healthy food.
For active lesions of acne you need to consult a dermatologist who would prescribe you tablets and creams for acne .And always remember not to squeeze your pimples.

regards,
Dr.chawda
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

when i masturbate more than 5 times a week always i have boils on my face or body and you say masturbation doesnt have anything to do with it

doctor1 MD

hi dr im 14 years old boy and i started masturbation and the effect of masturbating is that i got so much acne on my face plz tel me wat should i do?

doctor1 MD

dear sir, im a male, 32, 5.7in, 70kgs. i have the problem of acne on my face ... i went to two doctors just in two days time. one dermet says it is chronic folliculitis and the other says it is due to hormones.... first doc gave amoxicilin and and tricef xl to be used for 10 days each. the second gave doxy and zincovit and two creams.... i never masturbated till the age of 23. i mean for the first time i did it at the age of 23. and sicne then doing... though several times tried to stop for ever... but later understood that it is a natural mechanism to release tension... now its more than 30 days i never did it nd never got a wet dream either. acne is still on face. i started medication just 5 days ago. im single and never had sex. only have been doing the natural act for a few years sometimes at regular rates and some times at irregular intervals....

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.